# SDR DHL200180247C

- Difficulty date: November 26, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHK FOUND MAIN CARGO COMPT NR 8 FLOOR PANEL CRACKED 1/2 INCH BETWEEN STA 1680 AND 1701.  REMOVED CRACKED FLOOR SKIN PER SRM 51-1-21.  FABRICATED SKIN PER SRM 53-2-3.  TREATED AND PRIMED PERS RSM 51-1-8B.  INSTALLED NEW FLOOR SKIN PER SRM 51-1-21.
